Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Biopharmaceutical Statistics
Year: 2009  |  Volume: 19  |  Issue: 6  |  Page No.: 1001 - 1017

Handling Missing Responses in Generalized Linear Mixed Model Without Specifying Missing Mechanism

Hui Zhang and Myunghee Cho Paik    

Abstract: In longitudinal studies, missingness of data is often unavoidable. Valid estimators from the generalized linear mixed model usually rely on the correct specification of the missing data mechanism. An incorrectly specified missing mechanism may lead to a biased estimator. In this article, we propose a class of unbiased estimating equations using pairwise conditional technique to deal with the generalized linear mixed model under benign non-ignorable missingness where specification of the missing model is not needed. We show that the proposed estimator is consistent and asymptotically normal under certain conditions. Simulation results and an example using longitudinal course of neuropsychological data are also shown.

View Fulltext    |   Related Articles   |   Back
  Related Articles

No Article Found
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility